SOAS Research Online

A Free Database of the Latest Research by SOAS Academics and PhD Students

[skip to content]

Piergallini, Alessandro (2006) 'Fiscal Deficits, Taylor Rules, and Price Dynamics.' Atlantic Economic Journal, 34 (4). pp. 395-403.

Full text not available from this repository.
Item Type: Journal Article
SOAS Departments & Centres: Legacy Departments > Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 15739678
DOI (Digital Object Identifier): https://doi.org/10.1007/s11293-006-9025-y
Date Deposited: 30 Jun 2008 13:08
URI: https://eprints.soas.ac.uk/id/eprint/3420

Altmetric Data

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
164Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Repository staff only

Edit Item Edit Item